alexa Nevirapine-induced hepatitis: a case series and review of the literature.
Microbiology

Microbiology

Journal of Antivirals & Antiretrovirals

Author(s): Piliero PJ, Purdy B

Abstract Share this page

Abstract Nevirapine, a nonnucleoside reverse transcriptase inhibitor used as part of combination antiretroviral therapy, can cause mild elevations in transaminase levels. Severe elevations in transaminase levels related to the use of nevirapine developed in 4 patients. Data on these patients were extracted via chart review, and a review of the literature was also completed. Nevirapine-induced hepatitis occurred shortly after drug initiation in patients with and without preexisting liver disease. Significant elevations in liver enzyme levels occurred but resolved promptly in most with discontinuation of the nevirapine. Close monitoring of liver enzyme levels in the early period after starting nevirapine is essential.
This article was published in AIDS Read and referenced in Journal of Antivirals & Antiretrovirals

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords